# SDR ASAA2018050124440

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 37,649 hours, 11,524 cycles
- Engine: Cfmint CFM567B273
- Engine time: 39,642 hours, 12,082 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 894916
- Condition: Making Metal
- Location: Nr 2
- Part time: 39,642 hours, 12,082 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED DURING CRUISE AT FL 350 AND DID NOT EXTINGUISH WITH THE THRUST LEVER AT IDLE.  ACFT GROUNDED.  INSPECTED THE NR 2 ENGINE AND FOUND NOISY WHEN PULLING BLADE THROUGH ROTATION.  INSPECTED THE MCD AND SCAVENGE FILTER IAW AMM 79-00-00-200-804-F00.  FOUND SUBSTANTIAL METAL DEBRIS ON AGB/TGB, MCD, AND N2 SPEED SENSOR.  NO METAL DEBRIS NOTED ON STARTER MCD AND SCAVENGE FILTER.  REINSTALLED N2 SPEED SENSOR IAW AMM 77-11-02, AND AGB/TGB MCD IAW AMM 79-21-05.  REMOVED AND REPLACED THE NR 2 ENGINE IAW T/C 78471000, AND 78471001, NO OIL BYPASS NOTED DURING ENGINE RUN. VERIFICATION FLIGHT SATISFACTORY.
